MAUDE Adverse Event Report: COOK INCORPORATED HIWIRE; WIRE, GUIDE, CATHETER

COOK INCORPORATED HIWIRE; WIRE, GUIDE, CATHETER
Model Number G36293
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient had a left external iliac artery stent place.After post dilatation of the stent a perforation of the left external iliac artery was noted.A balloon then was inserted and inflated in the vessel for approximately 2 mins.The balloon was deflated and during the removal of the balloon the shaft broke onto the wire.It required a additional 10-15mins to remove the broken shaft.In the meantime the patient was started on dopamine and norepinephrine vasopressors as well as 2 units prbcs.A cover stent was eventually inserted to seal off the perforation.

Brand Name
HIWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key8424111
Report Number8424111
Device Sequence Number13899429
Product Code DQX
UDI-Device Identifier00827002362932
UDI-Public(01)00827002362932
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/05/2019
Report Date (Section F) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG36293
Device Catalogue NumberHWAS-35-260
Device Lot Number11107876
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight145
Date Report Sent to FDA03/05/2019